# SDR SIMA200101204

- Difficulty date: January 12, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 38512
- Condition: Burned
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

FAT- FLT 3105 - CREW REPORTED A STRONG BURNED PLASTIC SMELL DURING DESCENT INTO FAT.  MAINTENANCE FOUND HOT JUG RECEPTICLE BURNED.  HOT JUGS PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED AIRFRAME CONNECTOR FOR THE HOT JUGS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
